View Full Version : weird stomach pains??


chickenbrain
10-21-07, 02:18 AM
sometime around when i started focalin a few weeks ago, i also noticed my stomach was starting to be more sour, causing me to go have irregular bowel movements these last few weeks.

also, which concerns me even more, is a weird feeling around my lower right abdomen is a bit aching, and it seems to have gotten worse. its not like it hurts real bad. it doesnt feel like a sour stomach or some digestive problem. it feels more like its in that very localized area. now that area seems a bit tender to touch. the pain isnt so bad to where it keeps me up or prevents me from doing my daily routine, but it still worries me because it has slowly progressed to it's current tender stage. a few days ago, while feeling around there, i really couldnt feel anything. i dont think i can really feel any abnormal lumps or anything, but when i slightly press the area, i feel some pain. maybe because i have been pressing that area too much the last few days???? i dont know...

now i wonder, are all these symptoms by pure coincidence, or could it be because of the focalin? plus, i dont think i have had any weird hits or impacts i can remember in the last few days.

BUT--i have been having back pains the last few weeks as well. the lower back. i also have a lower back problem which loves to get strained from time to time--could this also be affecting the problem???

i plan to stop using focalin until i see the doctor. i have also been drinking aloe juice a few times a day, trying to flush out whatever bug or whatever out. but still no signs of improvement.

i plan to call the doctor monday morning to get in there asap to check on the matter. but until then, i would love to know your thoughts.

speedo
10-21-07, 03:09 AM
You should see your doctor. One thing you could try in the future is to take the focalin with a little food.

Me :D

sometime around when i started focalin a few weeks ago, i also noticed my stomach was starting to be more sour, causing me to go have irregular bowel movements these last few weeks.

also, which concerns me even more, is a weird feeling around my lower right abdomen is a bit aching, and it seems to have gotten worse. its not like it hurts real bad. it doesnt feel like a sour stomach or some digestive problem. it feels more like its in that very localized area. now that area seems a bit tender to touch. the pain isnt so bad to where it keeps me up or prevents me from doing my daily routine, but it still worries me because it has slowly progressed to it's current tender stage. a few days ago, while feeling around there, i really couldnt feel anything. i dont think i can really feel any abnormal lumps or anything, but when i slightly press the area, i feel some pain. maybe because i have been pressing that area too much the last few days???? i dont know...

now i wonder, are all these symptoms by pure coincidence, or could it be because of the focalin? plus, i dont think i have had any weird hits or impacts i can remember in the last few days.

BUT--i have been having back pains the last few weeks as well. the lower back. i also have a lower back problem which loves to get strained from time to time--could this also be affecting the problem???

i plan to stop using focalin until i see the doctor. i have also been drinking aloe juice a few times a day, trying to flush out whatever bug or whatever out. but still no signs of improvement.

i plan to call the doctor monday morning to get in there asap to check on the matter. but until then, i would love to know your thoughts.